Please use this identifier to cite or link to this item:
|Title:||Local injection of triamcinolone acetonide: A forgotten aetiology of cushing’s syndrome|
|Keywords:||Biochemistry, Genetics and Molecular Biology|
|Citation:||Journal of Clinical and Diagnostic Research. Vol.11, No.6 (2017), OR01-OR02|
|Abstract:||© 2017, Journal of Clinical and Diagnostic Research. All rights reserved. Many different non systemic corticosteroid administrations can cause iatrogenic Cushing ’s Syndrome (CS). We herein report a case series of iatrogenic CS from keloid scars treatment and aesthetic regimen called mesotherapy. Our first patient developed CS after having exceeded recommended dose of intralesional injection of Triamcinolone Acetonide (TAC). Second case presented with CS followed by unidentified mesotherapy treatment for local fat reduction. Subcutaneous injections of dexamethasone were found to be the part of mesotherapy regimen in one case. Physicians should be insightful in prescribing TAC especially in those patients who have high predisposing factors for developing CS. In the same way, off-label mesotherapy combine with corticosteroid can lead to iatrogenic CS and Hypothalamic-Pituitary-Adrenal (HPA) axis suppression. Currently, there are no standard guidelines for mesotherapy treatment. Therefore, further clinical trials on dosage, duration and effective combination of mesotherapy regimens are needed to increase safety uses.|
|Appears in Collections:||Scopus 2016-2017|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.